Translator Disclaimer
15 January 2015 Rigidity of group actions on homogeneous spaces, III
Uri Bader, Alex Furman, Alex Gorodnik, Barak Weiss
Duke Math. J. 164(1): 115-155 (15 January 2015). DOI: 10.1215/00127094-2860021

Abstract

Consider homogeneous G/H and G/F, for an S-algebraic group G. A lattice Γ acts on the left strictly conservatively. The following rigidity results are obtained: morphisms, factors, and joinings defined a priori only in the measurable category are in fact algebraically constrained. Arguing in an elementary fashion, we manage to classify all the measurable Φ commuting with the Γ-action: assuming ergodicity, we find that they are algebraically defined.

Citation

Download Citation

Uri Bader. Alex Furman. Alex Gorodnik. Barak Weiss. "Rigidity of group actions on homogeneous spaces, III." Duke Math. J. 164 (1) 115 - 155, 15 January 2015. https://doi.org/10.1215/00127094-2860021

Information

Published: 15 January 2015
First available in Project Euclid: 9 January 2015

zbMATH: 1351.37011
MathSciNet: MR3299103
Digital Object Identifier: 10.1215/00127094-2860021

Subjects:
Primary: 37A17
Secondary: 22E40, 22F30, 37A35

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 1 • 15 January 2015
Back to Top